Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

I am experiencing Lightheadedness following meningitis

I am experiencing lightheadedness for a week now following a diagnosis of asceptic meningitis two weeks ago. All the pain is gone except for this, which I did not experience when I had the pain. What's up? I am a 58 year old female in otherwise perfect health. Online sources indicate lightheadedness may be a by-product of asceptic meningitis but in a phone conversation with infectious disease doctor, she feels it might be something else but not specific.
Asked On : Fri, 4 Feb 2011
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Feeling of light headedness can be a side effect of the sedatives or anti anxiety drugs that might have been given. Sometimes the aseptic meningitis itself causes some light headedness which improves in 2-4 weeks of proper treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor